
浏览全部资源
扫码关注微信
浙江海洋学院数理信息学院
纸质出版:2008
移动端阅览
张海亮. 一类拟线性抛物型问题的爆破集[J]. 中北大学学报(自然科学版), 2008,(2):105-108.
张海亮. Blow-up Set of a Class of Quasilinear Parabolic Problem[J]. 2008, (2): 105-108.
主要研究了一般拟线性抛物型方程在Dirichlet边界条件下正解的爆破集
是Friedman 1987年结果的重要推进.以反演原理、辅助函数法和经典抛物型方程的极大值原理为工具
证明了问题正解的爆破集是一紧子集
并获得了解的爆破率
即爆破解关于时间t的估计.最后
将结果应用到基于流体力学和生物学背景的两个数学模型.
The blow-up set of the positive solutions of a class of quasilinear parabolic equations subject to Dirichlet boundary conditions was studied
which deepened ones from the corresponding work of Friedman in 1987.The result that the blow-up set of the problem is a compact subset was proved by the reflective principle and the maximum principle
and the blow-up rate of the solutions was obtained.As applications of the results
two examples for fluid mechanics and biology were given in the end of the paper.
Friedman A,McLeod J B.Blow-up of positivesolutions of semi-linear heat equations[J].Indiana Math.J,1985,34:425-447.
Friedman A.Partial Differential Equationsof Parabolic Type[M].Prentice-Hall,1967.
Wang L,Chen Q Y.On the blow-up for quasilinear parabolic equations[J].J.Partial Diff.Equations,1993,2:117-120.
Ladyzenskaja O A,Uralceva N N,Solonnikov V A.Linear and Quasilinear Equations of Parabolic Type[M].AMSTranslations of Math.Monographs,1988:23.
Qi Yuanwei.The asymptotics of blow-up solutions adegenerate parabolic equations[J].J.Appl.Math.Phys.(ZAMP),1991,42:488-496.
Hu Bei,Yin Hongming.The profile near blowup timefor solution of the heat equation with a nonlinear boundary-condition[J].Transactions of the American Mathematical Society,1994,346:117-135.
Ding Juntang,Li Shengjia.Blow-up solutions and global solutions for a class ofquasilinear parabolic equations withrobin boundary conditions[J].Comput.Math.Appl,2005,49:689-701.
Zhang Hailiang.Blow-up of positive solutions of quasilinear parabolic equations with mixed boundary conditions[J].Commmunications in Mathematical Analysis,2007,2(1):53-60.
Zhang Hailiang,Liu Zengrong,Zhang Wu.Growth estimates andblow-up in quasilinear parabolic problems[J].Applicable Analysis,2007,86:261-268.
Allen L J.Persistence andextinction in single-species reaction-diffusion models[J].Bull.Math.Biol,1983,45:209-227.
0
浏览量
67
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621